# SDR NACA20020022

- Difficulty date: May 8, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,972 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, COPILOTS SLIDING WINDOW FRAME DOUBLER SURFACE CORROSION AND LIFTING AFT LOWER CORNER, AND TOP AFT CORNER.  REMOVED COPILOTS FACTORY WINDOW DOUBLER, REMOVED THREE DAMAGED SECTIONS OF SKIN.  FABRICATED TWO DOUBLERS AND SHIMS.  INSTALLED SHIMS, DOUBLERS AND WINDOW DOUBLER.
